DOI 10.1097/maj.0b013e3180312362
Tumor necrosis factor-alpha inhibitor associated ulcerative colitis.
Аннотация
BACKGROUND
Flares or onset of inflammatory bowel disease in association with immunosuppression has been reported in the literature.
METHODS
We studied 4 cases of patients with rheumatic disease who developed or had a flare of ulcerative colitis either after initiation of or while taking a tumor necrosis factor-alpha inhibitor.
RESULTS
We identified 4 patients, three male and one female. Two of the male patients had a seronegative spondyloarthropathy and one had rheumatoid arthritis. The female patient had amyopathic dermatomyositis. Two of the 4 patients had ulcerative colitis prior to tumor necrosis factor-alpha treatment. Both of these patients had quiescent ulcerative colitis that flared after they began taking etanercept. Two patients developed de novo ulcerative colitis while taking a tumor necrosis factor-alpha inhibitor.
CONCLUSIONS
The data presented in these 4 cases supports a temporal relationship between initiating a tumor necrosis factor-alpha inhibitor and onset or flare of ulcerative colitis. These observations raise the possibility that tumor necrosis factor-alpha inhibitor therapy, which has been used as treatment for inflammatory bowel disease, may rarely be a factor in the development of disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.